# SDR UPS02837391

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS WILL NOT TEST ON PREFLIGHT CHECK.  REMOVED, REPLACED BATTERY PACK AND RELAY UNIT PER DC8 MM 33-50-01.  OPS CHECK GOOD.
